Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


foggy eyes
May 29, 2006

I have been hiv+ for 2yr and I am currently on HAART(REYATAZ/ZIAGEN/VIREAD) My CD4 is 350 and VL undetectable.One month after being diagnised for HIV I had CMV retinitis.I was put on valgancyclovir.When I was made to stop taking the valgancyclovir my eye sight continued to deteriorate.My eye specialist says my CMV is not active although my sight is getting worse. My VISION IS VERY FOGGY. What could be the cause?Can orbital steroids help to clear the inflammation/floaters

Response from Dr. Henry

Sometimes CMV eye infection can flare in the setting of effective HIV therapy during the early months of treatment. It is unclear how long you have been on your HAART regimen or what your CD4 count has done since starting therapy. Your HIV specialist is usually the best person to coordinate the approach to your eye problems. Floaters are common in the general population and generally wouldn't respond to corticosteroid treatment (which can cause its own set of problems). KH



Previous
Positive x husband
Next
I recently changed from Fortovase to Norvir plus Invirase along with combivir and got a rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement